# SDR ZW0A0109402

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 17,476 hours, 2,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT MALFUNCTIONS ON LT SIDE OF FIRST CLASS ONE LAMP, RT SIDE OF CABIN ROW 16 TO 22, AND RT SIDE OF CABIN ROW 24 TO 27.  FOUND FIRST CLASS LAMP OK.  RECONNECTED WIRING FOR ROW 16 TO 22 AND FOR ROW 24 TO 27.
